# SDR SWAA2019071634822

- Difficulty date: July 9, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 44,323 hours, 26,177 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER CRACKED RIB, 5TH BAY FROM INBOARD, 3RD RIB FROM FORWARD SPAR. (STA 180.30 RIB).  R&R RIB IAW SRM.
